Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 505, NWS Tulsa, OK

August 10, 2011Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 7:02 PM CDT for Creek County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2011, 7:02 PM CDT (00:02 UTC)
Expired
Aug 10, 2011, 7:30 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Creek County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS54 KTSA 110002
SVRTSA
OKC037-110030-
/O.NEW.KTSA.SV.W.0505.110811T0002Z-110811T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
702 PM CDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 730 PM CDT

* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OILTON...
  MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILVER
  CITY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 197 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3611 9662 3608 9630 3607 9629 3589 9628
      3598 9662
TIME...MOT...LOC 0002Z 278DEG 27KT 3604 9654

$$
1 follow-up statement
910 
WWUS54 KTSA 110011
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT WED AUG 10 2011

OKC037-110030-
/O.CON.KTSA.SV.W.0505.000000T0000Z-110811T0030Z/
CREEK OK-
711 PM CDT WED AUG 10 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
CENTRAL CREEK COUNTY...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
CREEK COUNTY...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 197 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3598 9653 3609 9651 3608 9630 3607 9629
      3589 9628
TIME...MOT...LOC 0011Z 274DEG 29KT 3605 9644

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:39 PM CDT, 23 minutes earlier.

Area forecast discussion, Aug 10, 6:39 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT WED AUG 10 2011

.DISCUSSION...

THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
OUTFLOW BOUNDARIES LEFT FROM PREVIOUS AND ONGOING STORMS WILL
CONTINUE TO KEEP POTENTIAL FOR TSRA AT ANY TAF SITE THE NEXT 24
HRS. THE SCT NATURE DOES NOT WARRANT ANY TEMPOS...AND THE TAFS
WILL BE AMENDED IF CONFIDENCE THAT A PARTICULAR TERMINAL WILL BE
AFFECTED BY A STORM INCREASES.

LACY

&&

.PREV DISCUSSION... /ISSUED 405 PM CDT WED AUG 10 2011/

DISCUSSION...
HEAT RELIEF HAS BEEN SEEN TODAY ACROSS ALL BUT FAR SOUTHEAST
OKLAHOMA BEHIND OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION.
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PARTS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS AT THIS TIME AND EXPECT THIS
ACTIVITY TO EITHER DIE OUT OR MOVE OUT OF THE AREA BY EARLY THIS
EVENING.

POTENTIAL EXISTS FOR ANOTHER MCS OR TWO TO AFFECT THE AREA
TONIGHT. THE INITIAL CONCERN MAY BE ACROSS PARTS OF SOUTHEAST
OKLAHOMA AS STORMS MAY DEVELOP SHORTLY ACROSS WESTERN OKLAHOMA AND
MOVE SOUTHEAST INTO THAT AREA. OVERNIGHT...NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS MAY AGAIN BECOME THE MAIN FOCAL POINT FOR
ACTIVITY.

WILL ALLOW THE HEAT HEADLINES TO EXPIRE ON SCHEDULE AT 8 PM. HEAT
INDICES ARE NEAR 105 IN FAR SOUTHEAST OKLAHOMA AT THIS TIME...AND
EXPECT A BIT COOLER AIR THURSDAY TO KEEP HEAT INDICES A BIT BELOW
105 IN MOST PLACES.

THE BOUNDARY TO THE SOUTH WILL RETRUN NORTH BY FRIDAY ALTHOUGH
POTENTIAL MCS DEVELOPMENT THURSDAY NIGHT MAY HAVE AN IMPACT ON
JUST HOW FAR NORTH IT RETREATS. HEAT HEADLINES MAY AGAIN BE
REQUIRED FRIDAY FOR PARTS OF THE AREA.

A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY NIGHT AND EARLY
SATURDAY PRECEDED BY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
SLIGHTLY COOLER AND DRIER AIR WILL FOLLOW THIS FRONT OVER THE
WEEKEND.

THE FRONT WILL RETURN NORTH AS A WARM FRONT MONDAY BRINGING A
SMALL CHANCE OF SHOWERS AND THUNDERSTORMS. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA EARLY NEXT WEEK SO THE HEAT WILL BEGIN
TO BUILD AGAIN AS A RESULT. RECENT RAINS WILL TEMPER THE HIGHS A
BIT THOUGH SO EXPECT MOST READINGS TO TOP OUT NEAR THE CENTURY
MARK AS OPPOSED TO THE EXTREME LEVELS WE SAW LAST WEEK.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS WITH
CLOUDS/RAIN UNCERTAINTIES PLAYING A SIGNIFICANT ROLE IN THIS
REGARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  88  73  97 /  50  40  30  40
FSM   70  90  72 100 /  40  60  20  40
MLC   70  94  74 102 /  30  40  20  30
BVO   67  88  70  96 /  50  40  30  40
FYV   65  85  67  93 /  50  60  20  50
BYV   65  85  67  92 /  50  60  20  50
MKO   69  89  72  98 /  40  50  20  40
MIO   65  86  69  94 /  40  40  30  40
F10   69  91  73  99 /  40  40  20  40
HHW   73  98  75 102 /  20  30  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053.

AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Aug 10, 5:18 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT WED AUG 10 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT WED AUG 10 2011

...SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH SATURDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

        AREA OF GREATEST RISK...ALONG AND SOUTH OF A BURBANK TO FORT SMITH LINE.

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS FAR NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS THIS AFTERNOON. THIS ACTIVITY
IS EXPECTED TO MOVE OUT OF THE REGION THIS EVENING BEFORE ANOTHER
THUNDERSTORM COMPLEX DEVELOPS OUT WEST AND PROGRESSES TOWARD THE
REGION. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING
THE MAIN THREATS. LOCALLY HEAVY RAINFALL WITH A THREAT FOR FLASH
FLOODING WILL ALSO EXIST AS THUNDERSTORMS PUSH THROUGH THE REGION
TONIGHT AND INTO THURSDAY.

HOT TEMPERATURES CONTINUE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA
THIS AFTERNOON AS THE RECENT RAINS HAVE REMAINED TO THE NORTH OF
THESE AREAS. HEAT INDEX VALUES AROUND 100 TO 105 DEGREES HAVE BEEN
OBSERVED. THESE CONDITIONS ARE EXPECTED TO DECREASE THIS EVENING
AND OVERNIGHT AS TEMPERATURES DECREASE WITH CHANCES OF SHOWERS AND
THUNDERSTORMS.

OVERALL DRY CONDITIONS ACROSS MOST OF THE REGION CONTINUES TO
CREATE LIMITED FIRE WEATHER DANGERS ACROSS LOCATIONS ALONG AND
SOUTH OF A BURBANK TO FORT SMITH LINE. THESE CONDITIONS SHOULD
DECREASE THIS EVENING AS RELATIVE HUMIDITY VALUES INCREASE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
                      POTENTIAL...DANGEROUS HEAT POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX IS EXPECTED TO BE CONTINUING THURSDAY
ACROSS THE REGION...WITH ANOTHER POSSIBLE COMPLEX DEVELOPING INTO
FRIDAY. LOCALIZED HEAVY RAINFALL WILL ALSO CONTINUE TO BE POSSIBLE
AS THESE COMPLEXES MOVE THROUGH. A FRONTAL BOUNDARY LOOKS TO PUSH
INTO THE REGION FRIDAY NIGHT AND SATURDAY WITH CONTINUING CHANCES
FOR THUNDERSTORMS OVER THE REGION. THIS FRONT SHOULD RETREAT BACK
NORTHWARD DURING THE MONDAY TIME FRAME ALLOWING FOR THUNDERSTORM
POTENTIAL TO REDEVELOP.

HOT TEMPERATURES LOOK TO REMAIN POSSIBLE ACROSS FAR SOUTHEAST
OKLAHOMA THURSDAY AND FRIDAY AS THESE LOCATIONS REMAIN SOUTH OF A
FRONTAL BOUNDARY CURRENTLY STRETCHED ACROSS THE REGION. HEAT
INDICES ARE EXPECTED TO BE SLIGHTLY COOLER WITH AROUND 100 DEGREES
POSSIBLE. HOT TEMPERATURES AND OVERALL DRY CONDITIONS WILL ALLOW
FOR LIMITED TO ELEVATED FIRE WEATHER DANGERS THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 10, 1:45 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
145 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     CATOOSA                 36.19N 95.75W
08/10/2011                   ROGERS             OK   BROADCAST MEDIA

            HARD ROCK HOTEL SUSTAINED DAMAGE TO OUTSIDE OF BUILDING.

0445 AM     TSTM WND DMG     2 N VAN BUREN           35.47N 94.35W
08/10/2011                   CRAWFORD           AR   PUBLIC

            CARPORT PICKED UP AND BLOWN ACROSS ROAD.

0500 AM     TSTM WND GST     COWLINGTON              35.28N 94.73W
08/10/2011  E60.00 MPH       LE FLORE           OK   PUBLIC

            WINDS 60 OR MORE. SHOOK MOBILE HOME HARD.

0505 AM     TSTM WND DMG     SPIRO                   35.24N 94.62W
08/10/2011                   LE FLORE           OK   LAW ENFORCEMENT

            NUMEROUS LARGE LIMBS BROKEN. ESTIMATED WIND AT OVER 60
            MPH.

0530 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
08/10/2011                   SEBASTIAN          AR   PUBLIC

            NUMEROUS REPORTS OF STREET FLOODING IN AND AROUND
            DOWNTOWN FORT SMITH.

&&

RJS
Local storm report, Aug 10, 2:11 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
211 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     TSTM WND DMG     5 ENE ONETA             36.05N 95.63W
08/10/2011                   WAGONER            OK   PUBLIC

            WIND BLEW ALMOST ALL SHINGLES OFF NORTH SIDE OF HOUSE
            DOWN TO PLANKING NEAR 81ST STREET AND 305.

0555 AM     TSTM WND DMG     DENNING                 35.43N 93.76W
08/10/2011                   FRANKLIN           AR   EMERGENCY MNGR

            4-5 TREES BLOWN DOWN. ROOF DAMAGE TO A NEW MOBILE HOME.

&&

SAA
Special weather statement, Aug 10, 3:14 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT WED AUG 10 2011

OKZ056-057-061-062-102100-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
314 PM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHERN MAYES...SOUTHERN NOWATA AND
     NORTHEASTERN ROGERS

AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF NOWATA...MOVING SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...WATOVA...NEW
ALLUWE...BUSHYHEAD...CHELSEA...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...ROSE...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...
LANGLEY...DISNEY...SNOWDALE STATE PARK...SPAVINAW STATE PARK...
CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3684 9570 3659 9500 3619 9502 3638 9542
      3668 9581
TIME...MOT...LOC 2014Z 297DEG 41KT 3671 9564
Special weather statement, Aug 10, 4:04 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT WED AUG 10 2011

OKZ057-061-062-102130-
CRAIG OK-MAYES OK-ROGERS OK-
404 PM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS

AT 404 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
CHELSEA...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUSHYHEAD...CHELSEA...BIG CABIN...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...SNOWDALE
STATE PARK...SPAVINAW STATE PARK...CHEROKEE STATE PARK AND DISNEY
LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3665 9541 3647 9500 3644 9500 3625 9517
      3649 9557 3660 9547 3660 9543 3663 9543
TIME...MOT...LOC 2104Z 299DEG 30KT 3653 9537
Local storm report, Aug 10, 5:26 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TORNADO          5 SE LOCUST GROVE       36.15N 95.10W
08/10/2011                   CHEROKEE           OK   NWS STORM SURVEY

            *** 1 FATAL, 2 INJ *** DOUBLE WIDE MOBILE HOME
            DESTROYED...2 SINGLE WIDE MOBILE HOMES DAMAGED...GARAGE
            DESTROYED...WORKSHOP DESTROYED...NUMEROUS TREES SNAPPED
            OR UPROOTED. PREVIOUSLY LISTED AS TSTM WIND DAMAGE.
            TORNADO WAS RATED EF2 AND WAS ON THE GROUND FOR 5 MILES.
            MAXIMUM PATH WIDTH WAS 400 YARDS.

&&

EJC
Special weather statement, Aug 10, 6:51 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT WED AUG 10 2011

OKZ064-110015-
CREEK OK-
651 PM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK

AT 651 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
OILTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND WIND GUSTS TO 40 MPH.

LAT...LON 3615 9663 3616 9658 3616 9630 3590 9630
      3597 9663
TIME...MOT...LOC 2351Z 279DEG 24KT 3608 9661

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:26 PM CDTSevere Thunderstorm WarningTSACreek42 min
Aug 10, 8:02 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Aug 10, 8:19 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee56 min
Aug 10, 8:21 PM CDTSpecial Weather StatementTSATulsa24 min
Aug 10, 9:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg36 min
Aug 10, 9:52 PM CDTSpecial Weather StatementTSAWagoner38 min
Aug 10, 9:58 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner37 min
Aug 10, 10:45 PM CDTSpecial Weather StatementTSATulsa30 min
Aug 10, 11:06 PM CDTSpecial Weather StatementTSATulsa24 min
Aug 11, 12:06 AM CDTSpecial Weather StatementTSACherokee24 min
Aug 11, 12:09 AM CDTSpecial Weather StatementTSADelaware36 min
Aug 11, 3:29 AM CDTSpecial Weather StatementTSACraig31 min
Aug 11, 4:22 AM CDTSpecial Weather StatementTSACraig, Ottawa38 min
Aug 11, 4:49 AM CDTSpecial Weather StatementTSAOttawa41 min
Aug 11, 6:55 AM CDTSpecial Weather StatementTSADelaware35 min
Aug 11, 8:48 AM CDTSpecial Weather StatementTSAOsage27 min
Aug 11, 10:24 AM CDTSpecial Weather StatementTSATulsa51 min
Aug 11, 12:13 PM CDTSpecial Weather StatementTSAPittsburg62 min
Aug 11, 12:46 PM CDTSpecial Weather StatementTSALatimer, Pushmataha59 min
Aug 11, 1:37 PM CDTSpecial Weather StatementTSAPushmataha53 min
Aug 11, 1:55 PM CDTSpecial Weather StatementTSALeFlore65 min
Aug 11, 2:30 PM CDTSpecial Weather StatementTSAChoctaw30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.